# SDR DXTA2014082105862

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 10,352 hours, 8,305 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT GEAR UNSAFE RED LIGHT ILLUMINATED, NO GREEN LIGHTS ILLUMINATED.  COMPLIED WITH APPLICABLE  CHECKLIST.  TROUBLE SHOT NLG RETRACTION & EXTENSION COMPONENTS.  FOUND NLG STRUT EXTENSION OUT OF LIMITS IAW CMM 32-20-01.  DISASSEMBLED NLG LOWER STRUT ASSEMBLY, INSTALLED NEW O RINGS, SEALS & SCRAPER RING & REASSEMBLED.  INSTALLED NLG LOWER STRUT ASSEMBLY & SERVICED WITH HYD FLUID & NITROGEN IAW MM 12-14-00. VERIFIED STRUT EXTENSION IS LESS THAN 9.10 INCHES CMM 32-20-01.  GEAR RETRACTION & EXTENSION CHECKS FOUND SATISFACTORY.
